Individualised normative logic
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 28 (1989) no. 1, pp. 265-275
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1989_28_1_a15,
author = {\v{S}t\v{e}p\'an, Jan},
title = {Individualised normative logic},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {265--275},
year = {1989},
volume = {28},
number = {1},
mrnumber = {1053739},
zbl = {0713.03012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1989_28_1_a15/}
}
Štěpán, Jan. Individualised normative logic. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 28 (1989) no. 1, pp. 265-275. http://geodesic.mathdoc.fr/item/AUPO_1989_28_1_a15/